# SDR 2007FA0000560

- Difficulty date: May 21, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N352EV
- Make and model: Snias AS350B2
- Aircraft serial: 2555
- Engine: Tmeca ARRIEL1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,542 hours
- Component: Tail Boom
- Component part number: 350A1400200802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK APPROXIMATELY 170 MM LONG WAS FOUND ON THE LEADING EDGE, AFT OF FWD MOUNT POINT.  (K)
